Advertisement

Reactions Weekly

, Volume 1765, Issue 1, pp 235–235 | Cite as

Multiple drugs

Myoclonic jerks and inattentiveness: case report
Case report
  • 80 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

A 69-year-old woman experienced myoclonic jerks and inattentiveness following concomitant administration of arsenic trioxide with amitriptyline and duloxetine. Additionally, myoclonic jerks and inattentiveness were also attributed to pregabalin and cefepime [routes not stated; not all indications and dosages stated].

The woman, who had underlying hypertension, hypothyroidism, migraines and fibromyalgia, presented to an outside hospital with a 2-month history of fatigue and easy bruising along with watery diarrhoea. Review of systems showed mild gingival bleeding, weight loss over 5 months. Evaluation was also notable for pancytopenia with 32.0% promyelocytes. Following bone marrow biopsy findings, she was diagnosed with acute promyelocytic leukaemia (APL). She...

Reference

  1. Rhee JY, et al. Myoclonic jerks complicating treatment of acute promyelocytic leukemia: Case report and literature review. Blood Advances 3: 1854-1857, No. 12, Jan 2019. Available from: URL: http://doi.org/10.1182/bloodadvances.2019000249 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations